# SDR DALA2024050204861

- Difficulty date: April 28, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 71,524 hours, 33,452 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3270 DISC: INSPECTION ERA 617154-14AD. REPAIR AT EXTERNAL SURFACES OF THE FRAME WEB (FWD FACE) AND REPAIR PART WEB (AFT FACE), REQUIRES FOLLOW ON INSPECTIONS PER ERA 617154-14AD SECTION II, PRIOR TO 52,636 TOTAL FLIGHT CYCLES AND EVERY 4,900 FLIGHT CYCLES THEREAFTER. C/A: ACCOMPLISH INSPECTIONS PER ERA 617154-14AD SECTION II, PRIOR TO 52,636 TOTAL FLIGHT CYCLES AND EVERY 4,900 FLIGHT CYCLES THEREAFTER. (LP: 0316480)
